# SDR CA190429014

- Difficulty date: April 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604481
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DIVERSION DUE TO SMOKE SMELL COMING FROM COCKPIT GASPERS. TURNED OFF RECIRCULATION FANS AND SMELL WENT AWAY.  CORRECTIVE ACTION: FOUND #1 HYD RESERVOIR LEAKING ON ACM, RESERVOIR REPLACED. (TC# 20190429014)
